| Catalog Number |
15-575 |
| Medical Device Problem Codes |
Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: material rupture and migration.
Event or Problem Description
Patient reports "ruptures", "auto immune diseases", "implants are oddly shaped and have moved under the armpits", "fever", and "itching".This is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6a.
Event or Problem Description
Patient reports "ruptures", "auto immune diseases", "implants are oddly shaped and have moved under the armpits", "fever", and "itching" and later reported "broke in half".This is for the left side.Device remains implanted.